# SDR SWIA200616983

- Difficulty date: May 9, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 8,916 hours, 7,718 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER HANDLE CRACKED AROUND RADIUS, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED PAX DOOR OUTER HANDLE PER TASK 52-11-03-400-802 SUBTASK 52-11-03-420-003 PG 410-411.  OPERATIONAL CHECKS GOOD.
